Advertisement

On the global well-posedness of a generalized 2D Boussinesq equations

  • Junxiong JiaEmail author
  • Jigen Peng
  • Kexue Li
Article

Abstract

In this paper, we consider the global solutions to a generalized 2D Boussinesq equation
$$\left \{ \begin{array}{ll}\partial_{t} \omega + u \cdot \nabla \omega + \nu \Lambda^{\alpha} \omega = \theta_{x_{1}} , \quad \\ u = \nabla^{\bot} \psi = (-\partial_{x_{2}} , \partial_{x_{1}}) \psi , \quad \Delta \psi = \Lambda^{\sigma} (\log (I-\Delta))^{\gamma} \omega , \quad \\ \partial_{t} \theta + u\cdot \nabla \theta + \kappa \Lambda^{\beta} \theta = 0, \quad \\ \omega(x,0) = \omega_{0}(x) , \quad \theta(x,0) = \theta_{0}(x),\end{array}\right.$$
with \({\sigma \geq 0}\), \({\gamma \geq 0}\), \({\nu > 0}\), \({\kappa > 0}\), \({\alpha < 1}\) and \({\beta < 1}\). When \({\sigma = 0}\), \({\gamma \geq 0}\), \({\alpha \in [0.95,1)}\) and \({\beta \in (1-\alpha,g(\alpha))}\), where \({g(\alpha) < 1}\) is an explicit function as a technical bound, we prove that the above equation has a global and unique solution in suitable functional space.

Mathematics Subject Classification

76D03 76D05 

Keywords

Generalized 2D Boussinesq equation Global regularity Supercritical Boussinesq equations Regularization effect 

References

  1. 1.
    Chae D., Wu J.: The 2D Boussinesq equations with logarithmically supercritical velocities. Adv. Math. 230, 1618–1645 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Pedloshy J.: Geophysical Fluid Dynamics. Springer, New York (1987)CrossRefGoogle Scholar
  3. 3.
    Chae D.: Global regularity for the 2D Boussinesq equations with partial viscosity terms. Adv. Math. 203, 497–513 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Hmidi T., Keraani S., Rousset F.: Global well-posedness for a Boussinesq–Navier–Stokes system with critical dissipation. J. Differ. Equ. 249, 2147–2174 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Hmidi T, Keraani S., Rousset F.: Global well-posedness for Euler–Boussinesq system with critical dissipation. Commun. Partial Differ. Equ. 36, 420–445 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Miao C., Xue L.: On the global well-posedness of a class of Boussinesq–Navier–Stokes systems. Nonlinear Differ. Equ. Appl. NoDEA. 18, 707–735 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Wang C., Zhang Z.: Global well-posedness for the 2D Boussinesq system with the temperature-dependent viscosity and thermal diffusivity. Adv. Math. 228, 43–62 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Hmidi T., Rousset F.: Global well-posedness for the Euler–Boussinesq system with axisymmetric data. J. Funct. Anal. 260, 745–796 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Lai M., Pan R., Zhao K.: Initial boundary value problem for two-dimensional viscous Boussinesq equations. Arch. Ration. Mech. Anal. 199, 739–760 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Wu, G., Xue, L.: Global well-posedness for the 2D inviscid Bénard system with fractional diffusivity and Yudovich’s type data. J. Differ. Equ. 253, 100–125 (2012)Google Scholar
  11. 11.
    Bahouri, H., Chemin, J.-Y., Danchin, R.: Fourier Analysis and Nonlinear Partial Differential Equations. Grundlehren Math. Wiss. vol. 343, Springer (2011)Google Scholar
  12. 12.
    Chemin J.-Y.: Perfect Incompressible Fluids. Clarendon Press, Oxford (1998)zbMATHGoogle Scholar
  13. 13.
    Hmidi T., Keraani S., Rousset F.: Global well-posedness for a Boussinesq–Navier–Stokes system with critical dissipation. J. Differ. Equ. 249, 2147–2174 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Córdoba A., Córdoba D.: A maximum principle applied to quasi-geostrophic equations. Commun. Math. Phys. 249, 511–528 (2004)CrossRefzbMATHGoogle Scholar
  15. 15.
    Hmidi, T., Keraani, S.: On the global well-posedness of the two-dimensional Boussinesq system with a zero viscosity. Indiana Univ. Math. J. 58(4), 1591–1618Google Scholar
  16. 16.
    Miao C., Wu G.: Global well-posedness of the critical Burgers equation in critical Besov spaces. J. Differ. Equ. 247, 1673–1693 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Ju N.: The maximum principle and the global attractor for the dissipative 2D quasi-geostrophic equations. Commun. Math. Phys. 255, 161–181 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Chen Q., Miao C., Zhang Z.: A new Bernstein’s inequality and the 2D dissipative quasi-geostrophic equation. Commun. Math. Phys. 271, 821–838 (2007)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  1. 1.Department of MathematicsXi’an Jiaotong UniversityXi’anChina
  2. 2.Beijing Center for Mathematics and Information Interdisciplinary, Sciences (BCMIIS)BeijingChina

Personalised recommendations